Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Gromov–Witten theory of elliptic fibrations: Jacobi forms and holomorphic anomaly equations

Georg Oberdieck and Aaron Pixton

Geometry & Topology 23 (2019) 1415–1489
Bibliography
1 M Alim, E Scheidegger, S T Yau, J Zhou, Special polynomial rings, quasi modular forms and duality of topological strings, Adv. Theor. Math. Phys. 18 (2014) 401 MR3273318
2 B Andreas, D Hernández Ruipérez, Fourier Mukai transforms and applications to string theory, RACSAM. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 99 (2005) 29 MR2174259
3 M Bershadsky, S Cecotti, H Ooguri, C Vafa, Kodaira–Spencer theory of gravity and exact results for quantum string amplitudes, Comm. Math. Phys. 165 (1994) 311 MR1301851
4 S Bloch, A Okounkov, The character of the infinite wedge representation, Adv. Math. 149 (2000) 1 MR1742353
5 J Bryan, N C Leung, The enumerative geometry of K3 surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
6 J Bryan, G Oberdieck, R Pandharipande, Q Yin, Curve counting on abelian surfaces and threefolds, Algebr. Geom. 5 (2018) 398 MR3813750
7 C H Conley, M Westerholt-Raum, Harmonic Maaß–Jacobi forms of degree 1 with higher rank indices, Int. J. Number Theory 12 (2016) 1871 MR3544418
8 M Eichler, D Zagier, The theory of Jacobi forms, 55, Birkhäuser (1985) MR781735
9 C Faber, R Pandharipande, Relative maps and tautological classes, J. Eur. Math. Soc. 7 (2005) 13 MR2120989
10 C Faber, R Pandharipande, Tautological and non-tautological cohomology of the moduli space of curves, from: "Handbook of moduli, I" (editors G Farkas, I Morrison), Adv. Lect. Math. 24, Int. (2013) 293 MR3184167
11 W Fulton, R Pandharipande, Notes on stable maps and quantum cohomology, from: "Algebraic geometry" (editors J Kollár, R Lazarsfeld, D R Morrison), Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 45 MR1492534
12 E Getzler, R Pandharipande, Virasoro constraints and the Chern classes of the Hodge bundle, Nuclear Phys. B 530 (1998) 701 MR1653492
13 T Graber, R Vakil, Relative virtual localization and vanishing of tautological classes on moduli spaces of curves, Duke Math. J. 130 (2005) 1 MR2176546
14 S Hosono, BCOV ring and holomorphic anomaly equation, from: "New developments in algebraic geometry, integrable systems and mirror symmetry" (editors M H Saito, S Hosono, K Yoshioka), Adv. Stud. Pure Math. 59, Math. Soc. Japan (2010) 79 MR2683207
15 S Hosono, M H Saito, J Stienstra, On the mirror symmetry conjecture for Schoen’s Calabi–Yau 3–folds, from: "Integrable systems and algebraic geometry" (editors M H Saito, Y Shimizu, K Ueno), World Sci. (1998) 194 MR1672045
16 S Hosono, M H Saito, A Takahashi, Holomorphic anomaly equation and BPS state counting of rational elliptic surface, Adv. Theor. Math. Phys. 3 (1999) 177 MR1704198
17 M x Huang, S Katz, A Klemm, Topological string on elliptic CY 3–folds and the ring of Jacobi forms, J. High Energy Phys. (2015) MR3435514
18 F Janda, Gromov–Witten theory of target curves and the tautological ring, Michigan Math. J. 66 (2017) 683 MR3720320
19 F Janda, Frobenius manifolds near the discriminant and relations in the tautological ring, Lett. Math. Phys. 108 (2018) 1649 MR3802725
20 M Kaneko, D Zagier, A generalized Jacobi theta function and quasimodular forms, from: "The moduli space of curves" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 165 MR1363056
21 Y H Kiem, J Li, Localizing virtual cycles by cosections, J. Amer. Math. Soc. 26 (2013) 1025 MR3073883
22 A Klemm, D Maulik, R Pandharipande, E Scheidegger, Noether–Lefschetz theory and the Yau–Zaslow conjecture, J. Amer. Math. Soc. 23 (2010) 1013 MR2669707
23 M Kool, R Thomas, Reduced classes and curve counting on surfaces, I : Theory, Algebr. Geom. 1 (2014) 334 MR3238154
24 M Krauel, G Mason, Jacobi trace functions in the theory of vertex operator algebras, Commun. Number Theory Phys. 9 (2015) 273 MR3361295
25 Y P Lee, F Qu, A product formula for log Gromov–Witten invariants, J. Math. Soc. Japan 70 (2018) 229 MR3750275
26 H Lho, R Pandharipande, Stable quotients and the holomorphic anomaly equation, Adv. Math. 332 (2018) 349 MR3810256
27 J Li, Stable morphisms to singular schemes and relative stable morphisms, J. Differential Geom. 57 (2001) 509 MR1882667
28 J Li, A degeneration formula of GW–invariants, J. Differential Geom. 60 (2002) 199 MR1938113
29 A Libgober, Elliptic genera, real algebraic varieties and quasi-Jacobi forms, from: "Topology of stratified spaces" (editors G Friedman, E Hunsicker, A Libgober, L Maxim), Math. Sci. Res. Inst. Publ. 58, Cambridge Univ. Press (2011) 95 MR2796409
30 D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887 MR2248516
31 D Maulik, R Pandharipande, R P Thomas, Curves on K3 surfaces and modular forms, J. Topol. 3 (2010) 937 MR2746343
32 T Milanov, Y Ruan, Y Shen, Gromov–Witten theory and cycle-valued modular forms, J. Reine Angew. Math. 735 (2018) 287 MR3757479
33 G Oberdieck, A Pixton, Holomorphic anomaly equations and the Igusa cusp form conjecture, Invent. Math. 213 (2018) 507 MR3827207
34 G Oberdieck, J Shen, Curve counting on elliptic Calabi–Yau threefolds via derived categories, preprint (2016) arXiv:1608.07073
35 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. 163 (2006) 517 MR2199225
36 R Pandharipande, A Pixton, Gromov–Witten/Pairs correspondence for the quintic 3–fold, J. Amer. Math. Soc. 30 (2017) 389 MR3600040
37 K Sakai, En Jacobi forms and Seiberg–Witten curves, preprint (2017) arXiv:1706.04619
38 K Sakai, Topological string amplitudes for the local 1/2K3 surface, Prog. Theor. Exp. Phys. (2017) MR3632913
39 N R Scheithauer, The Weil representation of SL2() and some applications, Int. Math. Res. Not. 2009 (2009) 1488 MR2496771
40 C Schoen, On fiber products of rational elliptic surfaces with section, Math. Z. 197 (1988) 177 MR923487
41 T Schürg, B Toën, G Vezzosi, Derived algebraic geometry, determinants of perfect complexes, and applications to obstruction theories for maps and complexes, J. Reine Angew. Math. 702 (2015) 1 MR3341464
42 T Shioda, On the Mordell–Weil lattices, Comment. Math. Univ. St. Paul. 39 (1990) 211 MR1081832
43 N P Skoruppa, Jacobi forms of critical weight and Weil representations, from: "Modular forms on Schiermonnikoog" (editors B Edixhoven, G van der Geer, B Moonen), Cambridge Univ. Press (2008) 239 MR2512363
44 C Teleman, The structure of 2D semi-simple field theories, Invent. Math. 188 (2012) 525 MR2917177
45 C Ziegler, Jacobi forms of higher degree, Abh. Math. Sem. Univ. Hamburg 59 (1989) 191 MR1049896